MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; KIT,IV START,CHLORAPREP FREPP,TEGADERM

MEDLINE INDUSTRIES, LP MEDLINE; KIT,IV START,CHLORAPREP FREPP,TEGADERM
Model Number DYND74278
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer contact, the tape that is being used to "reinforce catheters" is "not sticking".It was reported that the tape is causing "slipping out of the vein" when medications are infusing "causing an infiltration", the tape is being used for peripheral iv sites in the upper extremity, according to the customer.It was reported that an additional iv site was required due to the reported event.No additional details were provided by the customer.A sample was returned but a root cause could not be determined at this time.It has been determined that the reported event caused or contributed to serious injury therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Adhesive causing ivs to slip and causing infiltration.

Brand Name
MEDLINE
Common Device Name
KIT,IV START,CHLORAPREP FREPP,TEGADERM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16435962
Report Number1417592-2023-00074
Device Sequence Number19620778
Product Code LRS
UDI-Device Identifier10080196993024
UDI-Public10080196993024
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND74278
Device Catalogue NumberDYND74278
Device Lot Number2022112290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown